MAUDE Adverse Event Report: RESHAPE LIFESCIENCES RESHAPE REMOVAL CATHETER

RESHAPE LIFESCIENCES RESHAPE REMOVAL CATHETER
Model Number 01-0012-XXX
Medical Device Problem Codes Material Puncture/Hole (1504); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
The balloon was inserted on (b)(6) 2018.On (b)(6) 2018 during a routine removal, the needle from the removal catheter detached while attempting to deflate the distal balloon.The needle was recovered by the physician during the procedure.There was no injury to the patient.
 
Event or Problem Description

Brand Name
RESHAPE REMOVAL CATHETER
Common Device Name
REMOVAL CATHETER
Manufacturer (Section D)
RESHAPE LIFESCIENCES
100 calle iglesia
san clemente CA 92672 7502
MDR Report Key7876614
Report Number3007934906-2018-00032
Device Sequence Number1758062
Product Code OCX
UDI-Device IdentifierB001RSM2101
UDI-PublicB001RSM2101
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2021
Device Model Number01-0012-XXX
Device Catalogue NumberRSM210
Device Lot Number180523-005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2018
Initial Date Received by Manufacturer 08/17/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR